MAUDE Adverse Event Report: Ethicon Inc. PROLENE; Mesh, Surgical, Polymeric

Ethicon Inc. PROLENE; Mesh, Surgical, Polymeric
Catalog Number PMII
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Fatigue (1849)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that patient underwent hernia repair on an unknown date in 2009 and an unknown hernia mesh was implanted.It was reported that the patient underwent removal surgery on an unknown date.It was reported that the patient experienced fatigue and an autoimmune disorder.No additional information was reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 9/15/2026.D4: the device catalog number is unknown; therefore, udi is unavailable.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE
Common Device Name
Mesh, Surgical, Polymeric
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
+1(908)386-3534
MDR Report Key50776283
Report Number2210968-2026-09148
Device Sequence Number9762639
Product Code FTL
UDI-Device Identifier10705031049024
UDI-Public(01)10705031049024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPMII
Device Lot NumberELR613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/15/2026
09/15/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/23/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale